International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 297-304
On the number of solutions of some integral equations arising in radiative transfer
Department of Mathematics, New Mexico State University, Las Cruces 88003, NM, USA
Received 10 March 1988; Revised 4 August 1988
Copyright © 1989 Ioannis K. Argyros. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We discuss the number of solutions of some nonlinear integral equations
arising in the theories of radiative transfer, neutron transport and in the kinetic
theory of gases.